# SDR CALA2024022800587

- Difficulty date: February 10, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227902620500
- Condition: Cracked
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMER EXIT HATCH RH LOAD TRANSMITTING PROFIL CRACKED. DOT NO 17-38
